# SDR WC73201506021988

- Difficulty date: May 21, 2015
- Submitted: June 2, 2015
- Operation: General aviation
- Aircraft: N84EA
- Make and model: Cessna 750
- Aircraft serial: 7500094
- Aircraft time: 5,982 hours, 3,559 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 676000227
- Condition: Chafed
- Location: Lt Aileron
- Part time: 5,982 hours, 3,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION THE LT AILERON CABLE WAS FOUND CHAFED WHERE THE CABLE TRAVELS THROUGH THE INBD CLOSEOUT RIB FOR THE INBD L/E SECTION INBD OF WING BS BL54.85.  THE AILERON CABLE HAD BEEN CHAFING OF THE ONBOARD EDGE OF THE WING SPAR HEAT SHIELD.  A SIGNIFICANT NUMBER OF STRANDS WERE FOUND TO BE BROKEN.
